A suitable computational strategy for the parametric analysis of problems with multiple contact

TitleA suitable computational strategy for the parametric analysis of problems with multiple contact
Publication TypeJournal Article
Year of Publication2003
AuthorsBoucard, P-A, Champaney L
JournalInternational Journal for Numerical Methods in Engineering
Volume57
Issue9
Pagination1259 - 1281
Date Published07/2003
ISSN1097-0207
DOI10.1002/nme.724
Short TitleInt. J. Numer. Meth. Engng.
Citation Keychampaney03